# SDR ASOA201000873

- Difficulty date: June 8, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,391 hours, 14,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE CLOSET EMERGENCY EXIT SIGN LENS CRACKED.    ADHESIVE , CEMENT, BONDED SMALL CRACK ON EMERGENCY EXIT LIGHT LENS ON WARDROBE CLOSET. OK FOR SERVICE IAW SRM CH 51-22-00.
